# SDR SWIA202266622

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 43,647 hours, 28,475 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE IN CLIMB IN ICING CONDITIONS WITH WINGS AND COWLS SELECTED ON. MESSAGE CLEARED BEFORE COMPLETING QRH.   (FLIGHT #3073 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25693495 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT B1 CODE 349542 LRU AILC 352A AND B1 CODE 349543 LRU AILC 352B IN REFERENCE WITH CRJ-700 FIM 36-19-01-810-801-A01. PERFORMED BLEED LEAK TEST, LOCATION FOUND AT RIGHT FUSELAGE LOOP A AT FS 1076 87%. FOUND MULTIPLE SPOTS OF BLEED AIR LEAK DETECTION ELEMENTS TOUCHING DUCTING AND CORRESPONDING ELEMENTS UNDER PANELS 281BLF AND 282FRF IN AFT CARGO BAY BETWEEN MT159 AND MT160. SPACED ELEMENTS IN REFERENCE WITH CRJ-700 AMM 36-21-00. PRESSURIZED WING ANTI-ICE SYSTEM IN REFERENCE WITH CRJ-700 FIM 36-19-01-810-801-A01. LH AND RH ENG WERE BROUGHT UP TO 60% N1 AND HELD FOR OVER 10MINS. NO FAULTS DETECTED, OPS CHECK GOOD AT THIS TIME. "
